Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 870402, 21 pages
http://dx.doi.org/10.1155/2012/870402
Research Article

A Second Order Characteristic Method for Approximating Incompressible Miscible Displacement in Porous Media

School of Mathematics, Shandong University, Jinan 250100, China

Received 25 March 2012; Revised 5 July 2012; Accepted 28 July 2012

Academic Editor: Nistor Victor

Copyright © 2012 Tongjun Sun and Keying Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongjun Sun and Keying Ma, “A Second Order Characteristic Method for Approximating Incompressible Miscible Displacement in Porous Media,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 870402, 21 pages, 2012. https://doi.org/10.1155/2012/870402.